# SDR YENA20111021370

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N775
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 10,752 hours, 3,755 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT  672 LAX-JFK, CREW DECLARED EMERGENCY DUE TO HYD G RSVR LO LVL IN FLIGHT, ASSOCIATED FLUID LEVEL COFIRMED LOW ON STATUS PAGE.  REMOVED AND REPLACED NR 1 ENG HYD PRESS LINE IN AFT SECTION OF PYLON FROM RIB 1 TO RIB 10 INCLUDING TEFLON BUSHINGS AND CLAMP BLOCKS.  LEAK CHECK OK.  NOTE: HYD LINE P/N: D29010051007001F00.
